کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
9662262 | 698913 | 2005 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Simultaneously controllable fuzzy matrices
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let F be a set of n à n fuzzy matrices. F is called simultaneously controllable if there exists a permutation matrix P such that for each A ε F, C = [cij] = P â A â PT satisfies cij ⥠cji for i > j, where â is the max-min composition. In this paper, the necessary and sufficient conditions for a set of n à n fuzzy matrices to be simultaneously controllable will be established. A constructive algorithm which can determine a simultaneously controllable set of n à n fuzzy matrices is presented as well.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 50, Issues 10â12, NovemberâDecember 2005, Pages 1647-1658
Journal: Computers & Mathematics with Applications - Volume 50, Issues 10â12, NovemberâDecember 2005, Pages 1647-1658
نویسندگان
Chin-Tzong Pang,